# SDR 0200459981

- Difficulty date: February 4, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- Aircraft time: 79,391 hours, 81,768 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stabilizer
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During overnight in MSP, a crack was found on the verticle stabilizer front spar left lower chord.Repaired per EA 99-187946
